# SDR 96ZZZX1114

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95853
- Make and model: Cessna 182Q
- Aircraft serial: 18266656
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S14956
- Condition: Deteriorated
- Location: Pilot Dr Post
- Part time: 6,805 hours
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF FUEL SMELL.  WHILE INVESTIGATING SMELL, FOUND S1495-6 HOSE SEEPING FUEL AT THE AFT DOORPOST PILOT'S SIDE NEXT TO A BUNDLE OF WIRES GOING TO THE OVERHEAD LIGHTS.  SUBMITTER SUGGESTS CLOSER ATTENTION BE PAYED TO ALL RUBBER HOSES CARRYING FLAMMABLE FLUIDS.
